MathSciNet Relay Station
MathSciNet bibliographic data
MR957266 46L50 (46C99 46E99)
Schmitt, Lothar M. A remark on Radon-Nikodým properties of ordered Hilbert spaces. Proc. Amer. Math. Soc. 105 (1989), no. 4, 938–940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement